# SDR MASA200700268

- Difficulty date: May 13, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 7,981 hours, 7,992 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7144 IAD - MAIN DOOR HANDLE DIFFICULT TO OPERATE.  MX LUBED DOOR ROLLERS AND OPS CHECKED.
